UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1236

タイトル: Existence and Uniqueness Theorems for a Class of Linear Fuchsian Partial Differential Equations
著者: Lope, Jose Ernie C.
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 3, Page 527-538
抄録: We will consider linear Fuchsian partial differential operators of the form $\PP = (tD_t)^m + \sum_{j=0}^{m-1}\sum_{|α|\leq m-j} a_{j,α}(t,z)\cdot (μ(t)D_z)^α (tD_t)^j .$ For this class of operators, we will formulate existence and uniqueness theorems which are slightly more general than the ones obtained by Baouendi and Goulaouic in 1973. We will specify some properties of the function $μ(t)$ and assert that a property is necessary for our theorems to hold.
URI: http://hdl.handle.net/2261/1236
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060304.pdf134.96 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください